# SDR SWAA2014061829147

- Difficulty date: May 29, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,895 hours, 26,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3925389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BELOW AFT EXIT DOOR FITTING CORRODED AT BS 1053, RBL 24.  R & R FITTING IAW SRM & DWG.
